It is currently Fri Oct 28, 2016 7:41 am

Free Newsletter

Duromine a Warning

Anything and everything concerning food and nutrition.

Moderator: Moderators

Duromine a Warning

Postby The Scales Tell Me So » Sat Jun 23, 2007 1:55 am


I have noticed a few questions on diet pills. There are a million I could recomment however there is one I will warn against.

While i know everyone reacts differently to different drugs, Duromine in particular is extremely dangerous. This drug is very effective however it has many side affects as well as depression and I havnt met anyone who has lost the weight than kept it off. In fact most rapidly put the weight back on and than some (I speak from personal experience).

Not to turn you off the drug completely however; if you ever come across this drug I strongly recommend the following,

-Learn to control your diet first (MOST IMPORTANT!!!)
-Only take the drug in the morning first thing!!! and as seldom as possible.
-If you get insomnia as a side effect STOP IMEDIATELY

Good Luck
The Scales Tell Me So
Posts: 20
Joined: Fri Jun 22, 2007 12:15 pm
Location: Toowoomba Queensland

Postby kate_turner2000 » Sat Jun 23, 2007 8:48 am

thanks for that nikki :) yep there have been some discussions on duromine already on the forum but i think that a fresh word of caution about the affects of such products is important :)
User avatar
Posts: 13910
Joined: Wed Aug 16, 2006 11:59 am
Location: Central Coast NSW

Return to Diet Talk

Who is online

Users browsing this forum: No registered users and 1 guest